MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VENTED BAG SPIKE, CLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VENTED BAG SPIKE, CLAVE®; STOPCOCK, I.V. SET
Catalog Number 886-CH-14
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
The customer reported that a vented bag spike was found broken and was leaking chemotherapy drug at the assembly (between blue spike and white female luer).The device was replaced with no further issues.There was patient involvement, but no adverse event or medical intervention.

Brand Name
VENTED BAG SPIKE, CLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8256625
Report Number9617594-2019-00014
Device Sequence Number2285713
Product Code FMG
UDI-Device Identifier00840619084592
UDI-Public(01)00840619084592(17)230201(10)3630509
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K082836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue Number886-CH-14
Device Lot Number3630509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEVACIZUMAB